Q. What is Paranac Plus 50mg/500mg Tablet?
Paranac Plus 50mg/500mg Tablet is a combination of two medicines: Aceclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Paranac Plus 50mg/500mg Tablet?
Paranac Plus 50mg/500mg Tablet is safe for most of the patients. However, in some patients it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effects.
Q. Can I stop taking Paranac Plus 50mg/500mg Tablet when my pain is relieved?
If you are using the medication for a condition associated with long-term pain then Paranac Plus 50mg/500mg Tablet should be continued for as long as advised by your physician. It can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Paranac Plus 50mg/500mg Tablet cause nausea and vomiting?
Yes, the use of Paranac Plus 50mg/500mg Tablet can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Q. Can the use of Paranac Plus 50mg/500mg Tablet cause dizziness?
Yes, the use of Paranac Plus 50mg/500mg Tablet can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.
Q. Are there any specific contraindications associated with the use of Paranac Plus 50mg/500mg Tablet?
The use of Paranac Plus 50mg/500mg Tablet is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). It should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can Paranac Plus 50mg/500mg Tablet be taken with vitamin B-complex?
Yes, Paranac Plus 50mg/500mg Tablet can be taken with vitamin B-complex preparations. While Paranac Plus 50mg/500mg Tablet helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Is Paranac Plus 50mg/500mg Tablet helpful in relieving stomach pain?
No, Paranac Plus 50mg/500mg Tablet preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Paranac Plus 50mg/500mg Tablet cause damage to kidneys?
Yes, the long-term use of Paranac Plus 50mg/500mg Tablet can cause damage to the kidneys. Normal kidneys produce a chemical messenger called prostaglandins that protects them from damage. Use of painkillers lowers the levels of prostaglandins in the body which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Paranac Plus 50mg/500mg Tablet than recommended?
No, taking higher than the recommended dose of Paranac Plus 50mg/500mg Tablet can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Paranac Plus 50mg/500mg Tablet?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.